# SDR 2000ZZZM221

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 3350 · Emergency Lighting
- Part: Fuselage
- Condition: Failed
- Location: Power Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POST FLIGHT, SEVERAL EMERGENCY LIGHTS IN THE CABIN FLOOR WERE FOUND TO BE INOPERATIVE.  REPLACED FUSES IN THE POWER SUPPLY PACK, OPERATIONAL CHECK GOOD.  (M)
